# SDR QXEA0000123

- Difficulty date: January 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 9805 - 11300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - WEB CRACKED ALONG RIVET LINE BETWEEN FRAME 9805 AND 11300 AT RIB 1700 RT.  REPLACED WEB ASSEMBLY IAW FOKKER SRM 51-30-02.
